MAUDE Adverse Event Report: K2M, INC. INNER THREADED FLEX SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. INNER THREADED FLEX SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 4508-90143
Medical Device Problem Codes Fracture (1260); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a cayman mi plate inserter pin broke intra-operatively.There were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.
 
Event or Problem Description
It was reported that a cayman mi plate inserter pin broke intra-operatively there were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.
 
Additional Manufacturer Narrative
Visual, dimensional, functional and material analysis could not be performed as the device was not returned.Device history records could not be reviewed as a valid lot number was not provided and could not be obtained.Complaint history records were reviewed for this catalog number, no adverse trends were identified.Limited information regarding the event was made available to stryker.A root cause cannot be established with the information available.If additional information is received, the investigation will be reopened and updated.

Brand Name
INNER THREADED FLEX SHAFT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key14475622
Report Number3004774118-2022-00206
Device Sequence Number5372966
Product Code LXH
UDI-Device Identifier10888857095892
UDI-Public10888857095892
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4508-90143
Device Catalogue Number4508-90143
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer07/25/2022
Initial Report FDA Received Date05/23/2022
Supplement Report FDA Received Date08/21/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight95 KG